Flash Flood, Pierce
- When
- June 29, 12:45 PM CST to 2:45 PM CST
- Where
- Pierce County, 5 mi SE of Orrin
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 48.033, -100.083
Water several feet deep in some fields. Water from culverts flowing over county roads.
1 flash flood, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before the first event at Jun 29, 1:25 AM CST, 11 hours 20 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 225 AM CDT WED JUN 29 2005 .SHORT TERM... MID/UPPER LEVEL LOW FORECAST TO TRACK SLOWLY ACROSS SOUTHERN NORTH DAKOTA TODAY. MCS MOVING ACROSS WESTERN NORTH DAKOTA THIS MORNING WITH ANOTHER APPROACHING FROM THE SOUTHWEST. THIS WILL CONTINUE TO MAKE IT DIFFICULT TO PINPOINT WHICH AREA WILL RECEIVE THE HEAVIEST RAINFALL TODAY BUT HAVE EXTENDED THE FLASH FLOOD WATCH THROUGH THIS AFTERNOON OVER WEST AND CENTRAL NORTH DAKOTA. MADE LITTLE CHANGES FROM PREVIOUS FORECAST...DID RAISE POPS OVER THE AREA TODAY TO REFLECT THE SLOW MOVING MCS. .LONG TERM... LITTLE CHANGE IN THE LONG TERM. PREVIOUS FORECAST LOOKS GOOD AND JUST MADE MINOR ADJUSTMENTS. && .BIS WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH...WEST AND CENTRAL TODAY. && RGT
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 406 AM CDT WED JUN 29 2005 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-300905- ADAMS-BILLINGS-BOTTINEAU-BOWMAN-BURKE-BURLEIGH-DICKEY-DIVIDE-DUNN- EMMONS-FOSTER-GOLDEN VALLEY-GRANT-HETTINGER-KIDDER-LA MOURE-LOGAN- MCHENRY-MCINTOSH-MCKENZIE-MCLEAN-MERCER-MORTON-MOUNTRAIL-OLIVER- PIERCE-RENVILLE-ROLETTE-SHERIDAN-SIOUX-SLOPE-STARK-STUTSMAN-WARD- WELLS-WILLIAMS- INCLUDING THE CITIES OF...WILLISTON...MINOT...JAMESTOWN... DICKINSON...CROSBY...BOWMAN...BOTTINEAU...BISMARCK...MANDAN... WATFORD CITY...WASHBURN...STANLEY...RUGBY...MOTT...MEDORA...LINTON... HETTINGER...HARVEY...ELLENDALE...CARRINGTON...BEULAH...BELCOURT... BEACH AND ASHLEY 406 AM CDT WED JUN 29 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL CONTINUE TODAY OVER WESTERN AND CENTRAL NORTH DAKOTA. SOME STORMS MAY PRODUCE HEAVY RAINS AND FLASH FLOODING REMAINS A THREAT. A FLASH FLOOD WATCH IS IN EFFECT FOR WESTERN AND CENTRAL NORTH DAKOTA TODAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED FOR EXCESS RAINFALL AND FLOODING REPORTS. RGT
The national radar mosaic for the moment the first event began.
1 flash flood. Local standard time, as filed.
Water several feet deep in some fields. Water from culverts flowing over county roads.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in North Dakota in 2005Every state in 2005This day in weather historyWarnings in North Dakota, June 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5452700.